Some fixed point theorems in fuzzy bipolar metric spaces

Volume 13, Issue 4, pp 196--204 http://dx.doi.org/10.22436/jnsa.013.04.04
Publication Date: February 04, 2020 Submission Date: July 15, 2019 Revision Date: August 23, 2019 Accteptance Date: October 31, 2019

Authors

Ayush Bartwal - Department of Mathematics, HNB Garhwal University, Uttarakhand, India. R. C. Dimri - Department of Mathematics, HNB Garhwal University, Uttarakhand, India. Gopi Prasad - Department of Mathematics, HNB Garhwal University, Uttarakhand, India.


Abstract

In this paper, we introduce the notion of fuzzy bipolar metric space and prove some fixed point results in this space. We provide some non-trivial examples to support our claim and also give applications for the usability of the main result in fuzzy bipolar metric spaces.


Keywords


MSC


References